# SDR USAA2012100500005

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 82,769 hours, 28,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - ROW 26L EMERGENCY LIGHT WIRE BROKEN.  REMOVED AND REPLACED SEAT HARNESS.  OPS CHECK GOOD.
